my mother who is 66 years old has been taking pills for high blood pressure for a few years now and it has been pretty stable...recently she get these "attacks" where she feels like something snaps in her head and goes down to her neck it lasts for no more then 30 min but she feels like shes dying when that happens...her hands are always numb and recently she started to experience her face getting numb...the blood pressure goes up in the middle of the night and she cant sleep for the rest of the night.
we did blood tests and a MRI and everything is coming up fine...all they suggest is to lower her salt intake...any suggestions? thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?